Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 9
Page No. 922 - 926

On the Response of Damped Rectangular Plates to Uniform Partially Distributed Moving Masses

Authors : E.O. Titiloye , M.S. Dada , J.A. Gbadeyan and A.S. Idowu

Abstract: The response of damped rectangular plates to uniform partially distributed moving masses is investigated. Using a series solution for the dynamic reflection in term of the normal modes, the partial differential equation governing the behaviour of the model is reduced to an ordinary differential equation. This was solved using finite difference scheme. The results were presented in graphical and tabular forms.

How to cite this article:

E.O. Titiloye , M.S. Dada , J.A. Gbadeyan and A.S. Idowu , 2007. On the Response of Damped Rectangular Plates to Uniform Partially Distributed Moving Masses . Research Journal of Applied Sciences, 2: 922-926.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved